4 thoughts on “Self portrait 2017 with chemo and steroids.

  1. The colors and the bold irregular lines say pain, worry, maybe even anger and yet your face seems rather at peace. Your health has stabilized I hope? You’re very brave, Tim.

    Like

    1. None of us can truly say our health is stable. We are all on the slippery slope. Sorry to sound miserable you’re obviously doing well and young and lively. I am enjoying the passing on of my enthusiasm for the best bits of life before I go. Thats all we can hope for really. I did a lot of work caring for and and encouraging others thats very important.

      Liked by 1 person

      1. Of course. I don’t think it sounds miserable, it’s quite realistic. I’m not that young but I’m glad I come across that way. And it sounds like you have made your time count. I wish I could say the same. I am poised to disappear without a trace when my time comes. Oh my… now who sounds miserable?! Sorry!

        Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s